# SDR 2008UALA00082

- Difficulty date: January 5, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 55,980 hours, 31,395 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORZ STAB LOWER SKIN CRACKED JUST FWD OF 2ND BALANCE PANEL BAY AT AFT SPAR. INSTALLED EXTERNAL SKIN DOUBLER REPAIR.
